Sunday, May 31, 2009
Thank you so much for all the information on your experience with Tysabri. My neurologist is pretty adamant that I go on it, but it scares the bejeebies out of me. I see him again in two weeks and I have to make my decision. I, like you, have been through the CRABS. Copaxone was also my favorite. No side effects except for the rare site reaction. Unfortunately, it only held the "beast" off for about 18 months. Back to Rebif I went. UGH. Took 6 months before I felt remotely like anything human. I'm still taking the Rebif now, along with a mini pharmacy of oral medication 4 times a day. They still have me on 40mg of Prednisone and aren't titrating me off. So I'm up 50 freaking pounds since all this started on April 26th and afraid to put any food in my mouth for fear of gaining any more weight. My hair is falling out because of all the medication. It's not as traumatic as it was the first time it happened, but no fun. less.You made me feel a lot better about the Tysabri. I sure wish I had HALF your wit! Never change your writing style. No matter what you blog about you make it informative (even when your talking about housecleaning) and funny as can be. Thanks again for all the information!